# SDR ASAA9910136

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Rows 14 & 15
- Component: Intvlv
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - PRIOR TO FLT 61, THE EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED AT ROWS 14 AND 15.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (X)
